# SDR USAA2011032291157

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6553844
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON AFT CARGO FLOOR SUPPORT BEAM AT BS 727G, S26R.  REPLACED AFT CARGO FLOOR SUPPORT BEAM AT BS 727G, S26R IAW B737 SRM 53-00-53.
